MathSciNet Relay Station
MathSciNet bibliographic data
MR2134277 14N35 (14N10)
Gathmann, Andreas The number of plane conics that are five-fold tangent to a given curve. Compos. Math. 141 (2005), no. 2, 487–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement